Reply To: Allopurinol is giving me headaches and heartburn

Stopping Gout Together Forums Help My Gout! The Gout Forum Allopurinol is giving me headaches and heartburn Reply To: Allopurinol is giving me headaches and heartburn

#7727
Margaret Dawson
Guest


Bad gout but allergic to gout meds. Desperate for help.

Am aged 84yrs broke a hip in fall 2 yrs ago walking not good. Gout bad

Dominant hand starting recovery from almost 3 weeks of gout. The most painful episode yet. Began middle finger ( it now very swollen centre bone I suspect will remain so) spread to all but little finger, wrist, and elbow.

Sadly I have allergic reactions to many medications believed caused by having M.E. 30 yrs. Gout medication causes severe uncontrollable loose bowel. Therefore a no, no. This time had steroids after first ten days of pain. Prednisone which in four days reduced swelling and much pain. However just two days peace followed by increased pain.

Wonder if a Tens machine would benefit. Currently, see Arthritis consultant actually stated not interested in that but the gout! He toomas my G.P. Restricted in issuing correct treatment due to my allergies.

Please advise. Quite desperate.
Regards, Margaret Dawson.

[posted via Helpdesk]